# SDR UPS98826333

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C STA 460 FRAME AT STR 36 FWD SIDE OF FRAME IS CORRODED JUST BELOW FLOORBOARD SUPPORT.  REPAIRED AREA IAW SRM 53-2-0.
